LUPUS UK
20,888 members16,576 posts

Unsure

I was recently discharged from the hospital after a 5 day stay for my copd flareup. They had me on iv antibiotic and iv steriods. They gave me a taper dose of steroids to come home with, all of which I have experienced before, but today my skin started hurting to the touch and is warm and the area is growing (started as a spot on my arm and now is halfway up my back thru my neck area). I am watching my breathing very carefully and i am sure I am just scared over these new symptoms as I kinda feel my chest is not opening enough. Does anyone know if this is just a side effect of predisone or any experiences anyone might have had similiar to this ? I am very new to this so I hope I worded it correctly so I might be able to gain some info. Thank you

7 Replies
oldestnewest

Hi Samantha

Sorry to read you've been in hospital very poorly with a copd flare. I just want to say if your symptoms are continuing or have worsened to get yourself checked out at the doctors specially as your tapering the steroids now!. Hope your feeling much better. Good luck. X

2 likes
Reply

Thank you, I am going to call the doc in the morning. I pray I am just being paranoid. Thanks again

1 like
Reply

Good luck Samantha. Let me know how you get on. It can be very daunting back at home after hospital!. X

2 likes
Reply

Is the "spot on your arm" around the iv site? Not clear what you mean.

But no - none of that is usual pred side effects.

Reply

No the spot is on the opposite arm(elbow to shoulder) and Thry didi give me a pneumonia shot as well in this arm. The tenderness has since moved to cover a larger area of my neck and upper back. Also i was given blood thinner shots for the entire stay, those were given in my stomach every 6 hours . Like I said I am new to this so I am sorry for the post not containing enough info( hard to keep track of it all) lol... Thank you for your reply😁

Reply

I'd get it checked out - but I don't think you can blame the pred.

Reply

I agree. And today is actually a little better so I think I am just being a little paranoid. It was a scary experience but Im still going to talk to the doctor just in case😁.. Thanks again

1 like
Reply

You may also like...